# SDR ABXA9600624

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Mech
- Condition: Lack Of Lube
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORE AND AFT LATCH ON FIRST OFFICER'S SEAT WILL NOT ENGAGE, SLIPS.  CLEANED AND LUBRICATED FORE AND AFT HANDLE, CABLE AND TRACK SYSTEM, OPS CHECKED GOOD IAW DC8 MM 25-10-0.
